after abruptly quitting Ativan I experienced stupor, inability to move and inability to talk. I dont know if it’s an early sign of catatonia or due to Ativan.
Yikes! Ativan isn’t something that should be abruptly stopped. It can cause terrible problems if it is
I should stop it gradually?
Yes, cut down a half a milligram every few days. That’s how I got off of it
@om_sadasiva how are you doing getting off the ativan? Are you tapering? Any new side effects
I don’t think this is because of the ativan tho
I was given an injection of Ativan in the Hospital.
I was soon Hallucinating afterwards.
what it could be?
I am taking it. doc said we will gradually stop it together. I will wait till the appointment…
because of Ativan? weird.
It must have been a very high dose or it was mixed in with something else.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.